MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 CENTROVENA ONE; CENTRAL VENOUS CATHETERIZATION KIT, SHORT-TERM

C.R. BARD, INC. (BASD) -3006260740 CENTROVENA ONE; CENTRAL VENOUS CATHETERIZATION KIT, SHORT-TERM
Catalog Number 1MC0R7320
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter; the date reflected in this report is the date bd became aware of the event.The failure was found during evaluation of a returned sample.Additional investigation is required to determine the cause of the failure.Results of the investigation are expected soon.
 
Event or Problem Description
It was found during a sample investigation that the needle tip appeared damaged.No further information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a blunted needle tip was confirmed; however, the root cause was not identified.The product returned for evaluation was one centrovena one catheter insertion assembly and one 7fr by 20cm central venous catheter.The guidewire was removed from the needle.The sheath was cut and the safety mechanism was engaged over the needle tip.Blood residue was observed throughout the distal region of the needle and sheath.A portion of the tip of the sheath was torn and folded backward.This damage is addressed in trackwise complaint 14404763.The needle tip appeared blunted.Microscopic inspection of the sample confirmed needle tip damage.The tip of the needle exhibited deformation consistent with a facture, leaving the needle tip flat (see attached photographs).Microscopic inspection of the metal safety tip shield revealed light scoring marks, suggesting some contact with the needle tip.Inspection of the needle tip revealed that it appeared to have fractured; however, no evidence was observed that informed precisely when or how that fracture occurred.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
CENTROVENA ONE
Common Device Name
CENTRAL VENOUS CATHETERIZATION KIT, SHORT-TERM
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
veronica lee
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key24688277
Report Number3006260740-2026-01982
Device Sequence Number9770542
Product Code SEF
UDI-Device Identifier00801741234729
UDI-Public(01)00801741234729(11)260130(17)270430(10)REKY2340
Combination Product (Y/N)Y
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K242429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1MC0R7320
Device Lot NumberREKY2340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date05/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown